MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Burning Sensation (4540); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the onset date of the patient's symptoms is unknown, the event date is estimated as 2025.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.The device is used for treatment.
 
Event or Problem Description
It was reported that the patient had pain in their foot and stated that their foot felt like it was burning.It was later reported that the sflx 2 coil gives the patient a burning sensation on their foot.Some nights the burning sensation is rated at a 10 out of 10.After treating at night, the patient rated the burning sensation a 3 out of 10.The patient shared they are still wearing the boot while treating even though the doctor told them they do not need to.The patient did not discuss the burning sensation with their doctor and did not use any creams.The skin is red and painful with no blisters and no bumps.The patient normally uses the device starting around 10pm and wakes up feeling the burn by 3-5 am every night.The patient noted that there were no issues with the original sflx 2 coil received in the assembly, the burning sensation began with the replacement sflx 2 coil.A new slfx 2 coil was shipped to the patient.
 
Additional Manufacturer Narrative
Corrections: d1: brand name, d2a: device common name, d4: model number, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.A visual inspection of the customer returned product was performed.Included was one sflx 2 coil part no.1068226 with julian date 25188.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 2 coil was reviewed in the product information section and there were no reports of non-conformances or deviations.The sflx 2 coil was tested and it operates as intended.Refer to the attached technical data sheet in the investigation section.The failure was not confirmed for the reported condition of "burning and redness sflx 2 coil".The coil was tested and operates as intended.Review of complaint history identified (5) total complaints from ((b)(6) 2024) to ((b)(6) 2025) for pn (1068226) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.
 
Event or Problem Description

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23990049
Report Number0002242816-2026-00162
Device Sequence Number18688295
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068226
Device Catalogue Number1068226
Device Lot Number25188
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient EthnicityNon Hispanic